Applicable Analysis and Discrete Mathematics Vol. 14, No 3 (2020)

Online version (ISSN 2406-100X) posted on December 23, 2020.

Printed version (ISSN 1452-8630) appeared on December 23, 2020.

  • Title:
    GRADIMIR MILOVANOVIĆ – A MASTER IN APPROXIMATION AND COMPUTATION PART II
    Authors:
    Themistocles M. Rassias and Miodrag M. Spalević
    Classification:
    2000 Mathematical Subject Classification:
    Keywords:
    Keywords and phrases:
    Doi:
    Doi: https://doi.org/10.2298/AADM201210037R
    Download:
    Download
  • Title:
    FRACTIONAL TRAPEZIUM-TYPE INEQUALITIES FOR STRONGLY EXPONENTIALLY GENERALIZED PREINVEX FUNCTIONS WITH APPLICATIONS
    Authors:
    Artion Kashuri and Themistocles M. Rassias
    Classification:
    2000 Mathematical Subject Classification: 26A51; 26A33, 26D07, 26D10
    Keywords:
    Keywords and phrases: Trapezium-type integral inequalities, preinvexit, exponential convex function, general fractional integrals
    Doi:
    Doi: https://doi.org/10.2298/AADM190220038K
    Download:
    Download
  • Title:
    A CERTAIN CLASS OF STATISTICAL PROBABILITYCONVERGENCE AND ITS APPLICATIONS TO APPROXIMATION THEOREMS
    Authors:
    H. M. Srivastava, Bidu Bhusan Jena and Susanta Kumar Paikray
    Classification:
    2000 Mathematical Subject Classification: 40A05, 40G15, 41A36
    Keywords:
    Keywords and phrases: Statistical probability convergence, Deferred weighted statistical probability convergence, Sequence of random variables, Korovkin-type theorems, Rate of probability convergence.
    Doi:
    Doi: https://doi.org/10.2298/AADM190220039S
    Download:
    Download
  • Title:
    ERROR-FUNCTIONS IN DOUBLE-SIDED TAYLOR'S APPROXIMATIONS
    Authors:
    Branko Malešević, Tatjana Lutovac, Marija Rašajski and Bojan Banjac
    Classification:
    2000 Mathematical Subject Classification: 25D05, 26D15; 42A10
    Keywords:
    Keywords and phrases: Trigonometric inequalities, Double-sided Taylor’s approximations
    Doi:
    Doi: https://doi.org/10.2298/AADM200114040M
    Download:
    Download
  • Title:
    A GLOBALLY CONVERGENT MODIFIED VERSION OF THE METHOD OF MOVING ASYMPTOTES
    Authors:
    Allal Guessab, Abderrazak Driouch and Otheman Nouisser
    Classification:
    2000 Mathematical Subject Classification: 49 M29, 49M37, 65K05, 90C30
    Keywords:
    Keywords and phrases: Non-convex, non linear optimization, Global convergence, Method of moving asymptotes.
    Doi:
    Doi: https://doi.org/10.2298/AADM181204041G
    Download:
    Download
  • Title:
    A NEW FAMILY OF COMBINATORIAL NUMBERS AND POLYNOMIALS ASSOCIATED WITH PETERS NUMBERS AND POLYNOMIALS
    Authors:
    Yilmaz Simsek
    Classification:
    2000 Mathematical Subject Classification: 11B83, 05A15, 12D10, 11B68, 26C05
    Keywords:
    Keywords and phrases: Special sequences and polynomials, Generating functions, Fibonacci numbers; Bernoulli numbers, Euler numbers, Stirling numbers, Functional equations, Binomial coefficients, Combinatorial identities
    Doi:
    Doi: https://doi.org/10.2298/AADM190220042S
    Download:
    Download
  • Title:
    SOME RESULT FOR BINOMIAL CONVOLUTION SUMS OF RESTRICTED DIVISOR FUNCTIONS
    Authors:
    Ho Park, Daeyeoul Kim and Ji Suk So
    Classification:
    2000 Mathematical Subject Classification: 11A05, 11B68
    Keywords:
    Keywords and phrases: Convolution sums, Divisor functions
    Doi:
    Doi: https://doi.org/10.2298/AADM190223043P
    Download:
    Download
  • Title:
    APPROXIMATION PROPERTIES OF JAIN-APPELL OPERATORS
    Authors:
    Mehmet Ali Ozarslan
    Classification:
    2000 Mathematical Subject Classification: 41A17, 41A35, 41A36
    Keywords:
    Keywords and phrases: Sz'{a}sz--Mirakyan operators, Jakimovski-Leviatan operators, Jain-Appell operators, Baskakov operators, Lipschitz type function space
    Doi:
    Doi: https://doi.org/10.2298/AADM190223044O
    Download:
    Download
  • Title:
    ON LEVINSON'S INEQUALITY INVOLVING AVERAGES OF $3$-CONVEX FUNCTIONS
    Authors:
    Ana Vukelić
    Classification:
    2000 Mathematical Subject Classification: 26D15,26D07, 26A51
    Keywords:
    Keywords and phrases: Levinson's inequality, divided difference, $n$-convex function, $(n,m)$-convex function, mean
    Doi:
    Doi: https://doi.org/10.2298/AADM190221045V
    Download:
    Download
  • Title:
    THE EFFECT OF EDGE AND VERTEX DELETION ON OMEGA INVARIANT
    Authors:
    Sadik Delen, Muge Togan, Aysun Yurttas, Ugur Ana, Ismail Naci Cangul
    Classification:
    2000 Mathematical Subject Classification: 05C07, 05C10, 05C30.
    Keywords:
    Keywords and phrases: Omegaof a graph, degree sequence, connectedness, cyclic graph, acyclic graph.
    Doi:
    Doi: https://doi.org/10.2298/AADM190219046D
    Download:
    Download
  • Title:
    A NOTE ON POLYLOGARITHMS AND INCOMPLETE GAMMA FUNCTION
    Authors:
    Aykut Ahmet Aygunes
    Classification:
    2000 Mathematical Subject Classification: 11G55, 11M35 ; 33B15, 33B20
    Keywords:
    Keywords and phrases: Polylogarithms, incomplete gamma function, a generalization of incomplete gamma function
    Doi:
    Doi: https://doi.org/10.2298/AADM190221047A
    Download:
    Download
  • Title:
    ON SOME NEW SEQUENCE SPACES OF ORDER ALPHA DEFINED BY INFINITE MATRIX
    Authors:
    Ekrem Savas
    Classification:
    2000 Mathematical Subject Classification: 40H05, 40C05.
    Keywords:
    Keywords and phrases: Modulus function, Almost convergence, Lacunary sequence, $varphi$-function, order $alpha$, infinite matrix.
    Doi:
    Doi: https://doi.org/10.2298/AADM190222048S
    Download:
    Download
  • Title:
    A STUDY OF MOBIUS-BERNOULLI NUMBERS
    Authors:
    Daeyeoul Kim, Abdelmejid Bayad, Hyungyu Ahn
    Classification:
    2000 Mathematical Subject Classification: 11A05, 33E99
    Keywords:
    Keywords and phrases: M"obius-Bernoulli numbers
    Doi:
    Doi: https://doi.org/10.2298/AADM190223049K
    Download:
    Download
  • Title:
    EFFICIENT OPTIMAL FAMILIES OF HIGHER-ORDER ITERATIVE METHODS WITH LOCAL CONVERGENCE
    Authors:
    Ramandeep Behl, J. M. Gutierrez, I. K. Argyros and A. S. Alshomrani
    Classification:
    2000 Mathematical Subject Classification: 65H05, 65D99, 65D10
    Keywords:
    Keywords and phrases: Nonlinear equations, Newton's method, Basin of attraction, Convergence analysis, Banach space
    Doi:
    Doi: https://doi.org/10.2298/AADM190218050B
    Download:
    Download
  • Title:
    RATIO ASYMPTOTICS FOR BIORTHOGONAL MATRIX POLYNOMIALS WITH UNBOUNDED RECURRENCE COEFFICIENTS.
    Authors:
    Amilcar Branquinho, Juan C. Garcia-Ardila, Francisco Marcellan
    Classification:
    2000 Mathematical Subject Classification: 33C45, 33C47, 42C05, 47A56, 65D32
    Keywords:
    Keywords and phrases: ratio asymptotic; quadrature formulae; Markov functions; matrix biorthogonal polynomials; generalized Chebyshev polynomials
    Doi:
    Doi: https://doi.org/10.2298/AADM190225051B
    Download:
    Download
  • Title:
    A MATHEURISTIC APPROACH FOR SOLVING THE 2-CONNECTED DOMINATING SET PROBLEM
    Authors:
    Raka Jovanovic and Stefan Voss
    Classification:
    2000 Mathematical Subject Classification: 68W20, 68T20
    Keywords:
    Keywords and phrases: Matheuristic, Dominating Set Problem, GRASP
    Doi:
    Doi: https://doi.org/10.2298/AADM190227052J
    Download:
    Download
  • Title:
    APPROXIMATION BY THE K^lambda MEANS OF FOURIER SERIES AND CONJUGATE SERIES OF FUNCTIONS IN H_{alpha,p}
    Authors:
    Ben Landon, Holly Carley, and R. N. Mohapatra
    Classification:
    2000 Mathematical Subject Classification: 42A24, 41A25
    Keywords:
    Keywords and phrases: Summation methods, Fourier series, Order of convergence
    Doi:
    Doi: https://doi.org/10.2298/AADM190223053L
    Download:
    Download